Translator Disclaimer
April 1991 Semisimplicity of the Galois representations attached to Drinfeld modules over fields of “finite characteristics”
Yuichiro Taguchi
Duke Math. J. 62(3): 593-599 (April 1991). DOI: 10.1215/S0012-7094-91-06225-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 3 • April 1991
Back to Top